| Model Number |
1002717 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/23/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that pump screen became unresponsive and was damaged excessively.There was no reported impact to the customer¿s blood glucose level.Customer declined further follow up with technical support, and no additional information was received regarding troubleshooting, corrective actions, or outcome of the event.
Additional Manufacturer Narrative
In use at the time of the event:
cgm model: unknown
mobile os: ios / ios_iphone 12 pro max / unknown / ios_17.3.